# SDR SWAA2023032117897

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 56,044 hours, 33,630 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SET FLAPS TO 5; LOCKED AT 3; RAN QRH AND EXTENDED THEM TO 15 WITH ALTERNATE SWITCH LANDED NORMALLY<[01] REMOVED AND REPLACED RH FLAP POSITION TRANSMITTER REF AMM 27-58-01
